Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffforumcontacts
| english
:    Page: 1 23456
2013 year
Authors: Vishik M., Zelik S.V., Chepyzhov V.

Regular attractors and their nonautonomous perturbations // Mat. Sb., 204:1 (2013), 346
Go to publication

2011 year
Authors: Vishik M., Chepyzhov V.

Trajectory attractors of equations of mathematical physics. Uspekhi Mat. Nauk V. 66. N.4. P.3102.
Go to publication

2011 year
Authors: Chepyzhov V., Vishik M., S.V.Zelik

Strong trajectory attractors for dissipative Euler equations. Journal de Mathematiques Pures et Appliquees. V.96. 2011. P.395-407.
Go to publication

2010 year
Authors: Vishik M., Chepyzhov V.

Trajectory attractor for a system of two reaction-diffusion equations with diffusion coefficient δ(t) → 0+ as t → + ∞. Doklady Mathematics, Vol. 81, 2010, No. 2. P.196200.
Go to publication Download (258.1 KB)

2010 year
Authors: Chepyzhov V., Vishik M.

Trajectory attractor for reaction-diffusion system with diffusion coefficient vanishing in time. Discrete and Continuous Dynamical Systems A. V.27. 2010. N.4. P.1493-1509.
Go to publication Download (268.3 KB)

2009 year
Authors: Chepyzhov V., Pata V., Vishik M.

Averaging of 2D Navier-Stokes equations with singularly oscillating forces. Nonlinearity. V.22. 2009. No. 2. P.351-370.
Go to publication Download (232.7 KB)

2009 year
Authors: Chepyzhov V., Vishik M.

Trajectory attractor for reaction-diffusion system with a series of zero diffusion coefficients. Russian Journal of Mathematical Physics. V.16. 2009. N.2 P.208-227.
Go to publication Download (308.9 KB)

2009 year
Authors: Vishik M., Chepyzhov V.

Trajectory attractors of reaction-diffusion systems with small diffusion. Sbornik: Mathematics. V.200. 2009. N.4. P.471497.
Go to publication Download (667.8 KB)

2009 year
Authors: Vishik M., Chepyzhov V.

Trajectory attractor for reaction-diffusion system containing a small diffusion coefficient. Doklady Mathematics, Vol. 79, 2009, No. 2. P.443446.
Go to publication Download (258.5 KB)

2008 year
Authors: Chepyzhov V., Pata V., Vishik M.

Averaging of nonautonomous damped wave equations with singularly oscillating external forces. Journal de Mathematiques Pures et Appliquees. V.90. 2008. P.469-491.
Go to publication Download (260 KB)

2008 year
Authors: Vishik M., Pata V., Chepyzhov V.

Time Averaging of Global Attractors for Nonautonomous Wave Equations with Singularly Oscillating External Forces. Doklady Mathematics, 2008, Vol. 78, No. 2, pp. 689692.
Go to publication Download (269.9 KB)

2008 year
Authors: Chepyzhov V., Vishik M.

Attractors for nonautonomous NavierStokes system and other partial differential equations. In the book: Instability in Models Connected with Fluid Flows, I. (C.Bardos, A.Fursikov eds.), International Mathematical Series, V.6, Springer. 2008, P.135-265.
Download (693.4 KB)

2008 year
Authors: Chepyzhov V., Vishik M.

Trajectory attractors for dissipative 2d Euler and Navier-Stokes equations. Russian Journal of Mathematical Physics. V.15. 2008. N.2. P.156-170.
Go to publication Download (217.7 KB)

2007 year
Authors: Vishik M., Titi E.S., Chepyzhov V.

On convergence of trajectory attractors of the 3D NavierStokes-α model as α approaches 0. Sbornik: Mathematics V.198. 2007. N.12. P.17031736.
Go to publication Download (752.1 KB)

2007 year
Authors: Chepyzhov V., Vishik M.

Non-autonomous 2D Navier-Stokes system with singularly oscillating external force and its global attractor. Journal of Dynamics and Differential Equations. V.19. 2007. N.3. P.655-684.
Go to publication Download (284.6 KB)

2007 year
Authors: Vishik M., Chepyzhov V.

Trajectory Attractor for the 2d Dissipative Euler Equations and Its Relation to the NavierStokes System with Vanishing Viscosity. Doklady Mathematics, Vol. 76, 2007, No. 3, pp. 856860.
Go to publication Download (129.6 KB)

2007 year
Authors: Vishik M., Chepyzhov V.

The Global Attractor of the Nonautonomous 2D NavierStokes System with Singularly Oscillating External Force. Doklady Mathematics, Vol. 75, 2007, No. 2, pp. 236239.
Go to publication Download (111 KB)

2007 year
Authors: Chepyzhov V., Titi E.S., Vishik M.

On the convergence of solutions of the Leray-alpha model to the trajectory attractor of the 3D Navier-Stokes system. Discrete and Continuous Dynamical Systems. 17. 2007. N.3. P.481-500.
Go to publication Download (281.9 KB)

2006 year
Authors: Vishik M., Chepyzhov V.

Attractors of Dissipative Hyperbolic Equations with Singularly Oscillating External Forces. Mathematical Notes, vol. 79, 2006, no. 4, pp. 483504.
Go to publication Download (355.5 KB)

2005 year
Authors: Chepyzhov V., Vishik M.

Global attractors for non-autonomous Ginzburg-Landau equation with singularly oscillating terms. Rendiconti Accademia Nazionale delle Scienze detta dei XL, Memorie di Matematica e Applicacioni. V.XXIX. 2005. fasc.1. P.123-148.

2005 year
Authors: Vishik M., Chepyzhov V.

Non-autonomous Ginzburg-Landau equation and its attractors. Sbornik Mathematics. V.196. 2005. N.6. P.791-815.
Download (440.9 KB)

2005 year
Authors: Vishik M., Chepyzhov V.

Trajectory attractor of non-autonomous Ginzburg-Landau equation. Doklady Mathematics. V.71. 2005. N.3. P.353-356.
Download (126.6 KB)

2005 year
Authors: Vishik M., Titi E.S., Chepyzhov V.

Trajectory Attractor Approximation of the 3D NavierStokes System by a Leray-a Model. Doklady Mathematics, Vol. 71, 2005, No. 1, pp. 9295.
Download (97.4 KB)

2005 year
Authors: Chepyzhov V., Vishik M., Goritsky A.Yu.

Integral manifolds and attractors with exponential rate for nonautonomous hyperbolic equations with dissipation // Russian Journal of Mathematical Physics. V.12. N.1. 2005. P.17-79.
Download (127.4 KB)

2005 year
Authors: Chepyzhov V., Vishik M., Wendland W.L.

On non-autonomous sine-Gordon type equations with a simple global attractor and some averaging. Discrete and Continuous Dynamical Systems. V.12. .2005. N.1. P.27-38.
Download (162.3 KB)

2003 year
Authors: Vishik M., Chepyzhov V.

Approximation of trajectories lying on a global attractor of a hyperbolic equation with exterior force rapidly oscillating in time. Sbornik: Mathematics 194. 2003. N.9. P.12731300.
Download (426.2 KB)

2003 year
Authors: Vishik M., Chepyzhov V.

Kolmogorov Epsilon-Entropy in the Problems on Global Attractors for Evolution Equations of Mathematical Physics. Problems of Information Transmission, Vol. 39, No. 1, 2003, pp. 2-20.
Download (241.7 KB)

2002 year
Authors: Vishik M., Fiedler B.

Quantitative homogenization of global attractors for hyperbolic wave equations with rapidly oscillating coefficients. Russian Mathematical Surveys (2002),57(4):709-728.
Go to publication

2002 year
Authors: Vishik M., Chepyzhov V.

Trajectory and Global Attractors of Three-Dimensional NavierStokes Systems. Mathematical Notes, vol. 71, 2002, no. 2, pp. 177193.
Download (298.2 KB)

2002 year
Authors: Chepyzhov V., Vishik M.

Non-autonomous 2D Navier-Stokes system with a simple global attractor and some averaging problems. ESAIM Control Optim. Calc. Var. V.8. 2002. P.467-487.
Download (230.6 KB)

2002 year
Authors: Chepyzhov V., Vishik M.

Attractors for Equations of Mathematical Physics. American Mathematical Society, Providence, RI, 2002, 363 p.
Download (208.9 KB)

2001 year
Authors: Fiedler B., Vishik M.

Quantitative homogenization of analytic semigroups and reaction-diffusion equations with diophantine spatial frequencies. Adv. Diff. Eq. V.6. N.11. 2001. P.13771408.

2001 year
Authors: Chepyzhov V., Vishik M.

Averaging of trajectory attractors of evolution equations with rapidly oscillating coefficients. Funct. Diff. Equations. V.8. 2001. N.1-2. P.123-140.

2001 year
Authors: Chepyzhov V., Vishik M.

Global attractor and its perturbations for a dissipative hyperbolic equation. Russian Journal of Mathematical Physics. V.8. 2001. N3. P.311-330.
Download (87.8 KB)

2001 year
Authors: Vishik M., Chepyzhov V.

Averaging of trajectory attractors of evolution equations with rapidly oscillating terms. Sbornik: Mathematics. V.192. 2002. N.1. P.1147.
Download (494.2 KB)

2000 year
Authors: Fiedler B., Vishik M.

Quantitative homogenization of global attractors for reaction-diffusion systems with rapidly oscillating terms. Preprint 32/00. Freie Universitat. Berlin. 2000. P.1-36.

2000 year
Authors: Vishik M.

Attractors for differential equations with rapidly oscillating coefficients. Colloque. Actes des journées Jeunes numériciens en lhonneur du 60eme anniversaire du professeur Roger Temam. 9 et 10 Mars 2000. P.119-130.

2000 year
Authors: Vishik M.

Non-autonomous evolution equations and their attractors. In the book: International Conference on Differential Equations, Berlin, 1999, V.1. Edited by B.Fiedler, K.Groger and J.Sprekels, World Scientific. 2000. P.690702.

2000 year
Authors: Chepyzhov V., Vishik M.

Averaging of trajectory attractors of evolution equations with rapidly oscillating terms. Max-Plank-Institut fur Mathematik in den Naturwissenschaften. Preprint N 49. Lepzig. 2000. P.1-38.

1999 year
Authors: Vishik M., Zelik S.V.

Regular attractor for a non-linear elliptic system in a cylindrical domain. Sbornik: Mathematics (1999),190(6):803-834.
Go to publication

1999 year
Authors: Schulze B.-W., Witt I., Vishik M., Zelik S.V.

The trajectory attractor for a nonlinear elliptic system in a cylindrical domain with piecewise smooth boundary. Rendiconti Academia Nazionale delle Scienze detta dei XL, Memorie di Matematica e Applicazioni. 115, Vol.XXIII, 1999, p. 337.

1999 year
Authors: Chepyzhov V., Vishik M.

Perturbation of trajectory attractors for dissipative hyperbolic equations. Operator Theory: Advances and Applications. V.110. 1999. P.33-54.

1998 year
Authors: Fiedler B., Scheel A., Vishik M.

Large patterns of elliptic systems in infinite cylinders. J.Math.Pures Appl., v.77. 1998, p.879907.

1998 year
Authors: Pata V., Prouse G., Vishik M.

Traveling waves of dissipative nonautonomous hyperbolic equations in a strip. Advances in Differential Equations, v.3, N2, 1998, p.249270.

1998 year
Authors: Vishik M., Chepyzhov V.

Kolmogorov epsilon-entropy estimates for the uniform attractors of non-autonomous reaction-di usion systems. Sbornik: Mathematics V.189. 1998. N.2. P.235-263.
Download (428.5 KB)

1997 year
Authors: Vishik M.

Nonautonomous Evolution Equations and Their Trajectory Attractors. Differential Equations, Asymptotic Analysis and Mathematical Physics, edited by M.Demuth and B.-W.Schulze, Mathemat.Research. Vol.100, Akademie Verlag, Berlin, 1997, pp.392400.

1997 year
Authors: Goritsky A.Yu., Vishik M.

Integral Manifolds for Nonautonomous Equations. Rendiconti Academia Nazionale delle Scienze detta dei XL, Memorie di Matematica e Applicazioni. 115, Vol.XXI, fasc.1, 1997, p. 109146.

1997 year
Authors: Chepyzhov V., Vishik M.

Evolution equations and their trajectory attractors. Journal de Mathématiques Pures et Appliquées. V.76. 1997, P.913-964.
Download (3.3 MB)

:    Page: 1 23456
Search for publications of M. Vishik
Year of publication
from
Author

Search phrase

Type of publication


Search in department

Date descending
Date ascending
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2014
About  |  Contacts  |  IITP RAS Mail  |  The old version of this site